Now offering FREE Curbside Pickup & Delivery! Click for Details

    Top Care® Ibuprofen 200 Mg Coated Tablets Pain Reliever/Fever Reducer 50 Ct Box

    Temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps, temporarily reduces fever. Gluten free. Compare to motrin® ib active ingredient.